# SDR UPS03440786

- Difficulty date: May 19, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO STA 1840 STR 45R TO 46R SHEAR TIE CORROSION REVEALED.  CORROSION BLEND OUT 0.040 X 1 X 2 INCH.  SHEAR TIE BRACKET REPLACED AS PER SRM 51-10-01 PG 8.
